# SDR IPXA11567454

- Difficulty date: June 2, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N536114
- Condition: Damaged
- Location: Bs 1600-1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FLOOR PANEL BS 1600 TO BS 1681, RBL 45 TO RBL 60, WL 208 HAS EDGE DAMAGE AT AFT END.  FABRICATED REPLACEMENT FLOOR PANEL IAW EO B757-5320-9692-G.
